# SDR UIEA2019070604686

- Difficulty date: July 6, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,229 hours, 22,981 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG CONTROL STATUS MESSAGE( PERFORMED PIMU BITE IAW B767 FIM 71-01-00 FAULTED 354-20-B EEC CPU FAIL. CLEARED MSG & FAULTS, PERFORMED FIM 73-21 FT 878 ENG RUNS GOOD, NO FAULTS SYSTEM CHECK OK  )
